# SDR SCNA20230619187

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 25,798 hours, 8,446 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 763543: F/O ESCAPE WINDOW CAME OFF TRACK. - - - RESOLUTION: RESECURED NO.2 OPENABLE WINDOW IAW AMM 56-12-11. OPS GOOD, OK FOR SERVICE
